Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Toddler with throat infection, has vomiting on taking Cepodem. Is there any other way to administer this medicine?

Hi, My 2 year old daughter has throat infection and has been advised Cepodem 50Mg solution dose of 4 ml every 8 hours.However, whenever Iam administering the dose, she is vomitting the medicine back. May be it is because of the taste. Is there any other way of administering this medicine ? Is mixing it with honey is a good idea ? Sandeep.
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
hello. it is likely to be because of the taste, you can dilute it with water or ask your pediatrician to change the antibiotic. mixing with honey is not a good idea. thanks
Answered: Sat, 28 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor